# SDR AALA202206134643

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 37,099 hours, 15,212 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Component: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUND: ON CLIMB OUT, GEAR LEVER WAS POSITIONED FROM UP TO OFF AND GEAR EXTENDED. LEVER WAS RETURNED TO UP, GEAR STOWED. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO ORD LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
